# SDR SWIA2019091246304

- Difficulty date: August 2, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 35,561 hours, 32,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP AT FS 559.00 LBL 27.0 TO LBL 45.0 FLOOR LEVEL IS CORRODED ON UPPER SURFACE.  (C-CHECK) RO: 09/12/2019 REMOVED & REPLACED LT 559.00 LBL UPPER SURFACE STRAP P/N 601R31025-29 IAW SRM.
